NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"hi doctor,i have some some rashes on my penis for long now and it had redish color...i don't the kind of cream to use for that.. and the cause of that.... thank you. "

    User Avatar
    A 32 years year old male asked:
    2 years ago
    hi doctor,i have some some rashes on my penis for long now and it had redish color...i don't the kind of cream to use for that.. and the cause of that.... thank you.
    Dr. Ogechi M answered:
    2 years ago
    Good morning. Sorry about that. How long has the rashes been there? Are they itchy? Any penile discharge or pain on urination? Any lower abdominal pain? What have you done about it? Awaiting your response. Thanks
    Doctors avatar
    User Avatar
    A 32 years year old male asked:
    2 years ago
    morning Dr, I have rashes on penis and it had long on it and it has a kind of red color.it will I apply on it to clear it.
    Dr. Ogechi M answered:
    2 years ago
    Ok. I have already responded to your complaint. Kindly answer the questions in the chat above. It would help me get a clearer picture. Thanks
    Doctors avatar
    User Avatar
    A 32 years year old male asked:
    2 years ago
    a little hitches,no pain during unirating, no discharge.... I have applied anti-funga cream. but is still dere
    Dr. Ogechi M answered:
    2 years ago
    Ok. Sorry I can't prescribe systemic antibiotics for you here. But you can apply funbact-A cream 3xdaily with multivite tabs. If you see no difference within a week, you would have to see a doctor physically for evaluation. If you have further questions, please let me know. Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app